Natural differential operators and the separation of variables
Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 25-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_1_a3,
author = {A. A. Dezin},
title = {Natural differential operators and the separation of variables},
journal = {Differencialʹnye uravneni\^a},
pages = {25--31},
year = {1973},
volume = {9},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_1_a3/}
}
A. A. Dezin. Natural differential operators and the separation of variables. Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 25-31. http://geodesic.mathdoc.fr/item/DE_1973_9_1_a3/